# SDR GTIA2019031703229

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,250 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND @ FR47-52RH STR30R, MDD50.00MM RAF01 246478202 OPENED, REF RAF01 246478202 OPENED LHTPR NRI 5000858393-0010 CAT A-REVIEWED LTPR 5000858393-0010 AND HAS BEEN ACCOMPLISHED CEILING PROFILE AT RT CARGO FR 47-55 INSTALLED IAW SRM 51-72-00 REV 26.
